Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The existence of $ Q$-sets is equivalent to the existence of strong $ Q$-sets


Author: Teodor C. Przymusiński
Journal: Proc. Amer. Math. Soc. 79 (1980), 626-628
MSC: Primary 54E35
MathSciNet review: 572316
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove that the existence of an uncountable Q-set is equivalent to the existence of an uncountable strong Q-set, i.e. a Q-set all finite powers of which are Q-sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E35

Retrieve articles in all journals with MSC: 54E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0572316-7
PII: S 0002-9939(1980)0572316-7
Article copyright: © Copyright 1980 American Mathematical Society